"Hopf Bifurcations in a Predator-Prey System of Population Allelopathy with Discrete Delay"
written by Xinhui Wang, Haihong Liu,
published by Applied Mathematics, Vol.3 No.6, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Mathematical model of tuberculosis epidemic with recovery time delay
AIP Conference Proceedings, 2017
[2] Stability analysis of predator-prey with allelopathic effect
AIP Conference Proceedings, 2015
[3] Stability and bifurcation analysis of a Lotka-Volterra time delayed system
Control and Decision Conference (2014 CCDC), The 26th Chinese. IEEE, 2014